About the Journal

Mathematical Modelling and Analysis publishes original research on all areas of mathematical modelling and analysis. More information ...

Current Issue

Published: 2023-01-19


Simple and efficient fifth order solvers for systems of nonlinear problems

Harmandeep Singh, Janak Raj Sharma
Abstract 66 | PDF Downloads 71

Page 1–22

Asymptotic stability for a viscoelastic equation with the time-varying delay

Menglan Liao, Zhong Tan
Abstract 45 | PDF Downloads 49

Page 23–41

On the consistency and convergence of classical Richardson extrapolation as applied to explicit one-step methods

Teshome Bayleyegn, István Faragó, Ágnes Havasi
Abstract 49 | PDF Downloads 44

Page 42–52

High order second derivative diagonally implicit multistage integration methods for ODEs

Mohammad Sharifi, Ali Abdi, Michal Braś, Gholamreza Hojjati
Abstract 31 | PDF Downloads 33

Page 53–70

An improved SIMPLEC scheme for fluid registration

Mohamed Alahyane, Abdelilah Hakim, Amine Laghrib, Said Raghay
Abstract 34 | PDF Downloads 32

Page 71–90

On a Dirichlet series connected to a periodic Hurwitz zeta-function with transcendental and rational parameter

Aidas Balčiūnas, Antanas Laurinčikas, Mindaugas Stoncelis
Abstract 31 | PDF Downloads 31

Page 91–101

A semi-analytic method for solving singularly perturbed twin-layer problems with a turning point

Süleyman Cengizci, Devendra Kumar, Mehmet Tarık Atay
Abstract 44 | PDF Downloads 38

Page 102–117

Approximation of iterative methods for altering points problem with applications

Aysha Khan, Mohammad Akram, Mohammad Dilshad
Abstract 48 | PDF Downloads 43

Page 118–145

Generalized Laplace transform and tempered Ψ-Caputo fractional derivative

Milan Medveď, Michal Pospíšil
Abstract 32 | PDF Downloads 39

Page 146–162

After seven years of partnership with Taylor & Francis in co-publishing of Mathematical Modelling and Analysis, we are proud to announce that from 2018 Mathematical Modelling and Analysis will be published by VGTU Press as an Open Access journal. All future articles will be published under a CC-BY 4.0 licence. All published papers are expected to be uploaded into the new journal system by the end of 2018 and will be accessible under the same CC-BY 4.0 licence. In the meantime you can find the journal archive on the Taylor & Francis platform  http://www.tandfonline.com/toc/tmma20/current

Currently, we are still in the process of improving our new journal system by uploading archives, and implementing tools to make the publishing process more effective. Such major changes require a lot of work and the VGTU Press team is dedicated to do their best through the transition period. Therefore, we appreciate your patience during this period, and we would be grateful for any feedback that will help improve the new system - to send your comments please e-mail  eleidyba@vgtu.lt

We are confident that publishing the journal Open Access will increase its impact and reach, and we encourage all authors to submit their papers to Mathematical Modelling and Analysis.